# SDR SWAA2022022258620

- Difficulty date: September 12, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 49,333 hours, 28,893 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL SPLICE STRAP BETWEEN 140BF AND 140CF CORRODED. / REPLACED FLOOR SPLICE STRAP WITH NEW PART PER SRM 51-40-02.
